unipolarbear Posted July 16, 2009 Share Posted July 16, 2009 So my pdoc meeting was intense yesterday sine I have been symptomatic (her word). I guess I have been. And I guess I titrated up too much, too fast on the Lamictal (after stopping involuntarily [not recommended]) SHe described what the steven's johnson syndrome is like and it made me freak out for the rest of the day. But I seem to be tolerating it well -- physically -- even though it has made me 'crazy' on 400mg. So we're backing off to 300mg. But I said all that to say this: Has anyone's skin actually fallen off that you know of? I have never heard of it on the few internet sites that I'm on. Pdoc says that you go to the burn unit and get treated there. I've only read about the red splotchies and itchiness. Anyone experience their skin falling off? (I'm not being funny and am not trying to test the waters of lamictal overdosage. My levels are 8 on a scale that goes from 5-18.) Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.